# SDR I5EA2020100500002

- Difficulty date: September 13, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N309GT
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 58,465 hours, 37,048 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550101
- Part serial: 0342F
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L1 DOOR EVACUATION SLIDE INADVERTENTLY DEPLOYED BY GROUND CREW.  SLIDE DEFFERED ON LOGPAGE 59980, MEL 52-16, CAT B, EXP 9-16-20, TRACKING NUMBER 2009035.  SLIDE REPLACED ON LOGPAGE 59981, IAW B737 AMM 25-61-35.
